# SDR R61A201904170468

- Difficulty date: April 17, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 39,667 hours, 24,681 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003870001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FWD FUSE FWD CARGO BAY SHEAR TIE CORRODED AT FR 17 BTW STR 27L-28L. MX REPLACED PN 170-03870-001 FWD CARGO BAY SHEAR TIE CORRODED AT FR 17 BTW STR 27L-28L. IAW SRM 51-41-01, 51-41-02.
